MathSciNet Relay Station
MathSciNet bibliographic data
MR1387452 (98g:82033) 82C22 (35Q99 76X05 82D10)
Grenier, Emmanuel Oscillations in quasineutral plasmas. Comm. Partial Differential Equations 21 (1996), no. 3-4, 363–394.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement